Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

8-Year-Old Boy From Peru Develops ‘Stevens-Johnson Syndrome’ Shortly After 2nd Dose of Pfizer COVID-19 Jab


1,128 views

An 8-year-old boy from Bongará, Peru was diagnosed with ‘Stevens-Johnson Syndrome’ days after receiving his second dose of Pfizer Covid-19 jab.

Richard Jeferson Bustamante Bautista reportedly developed the severe side effect due to the experimental Pfizer injection.

The child received his first dose on January 30, 2022 and the second dose on February 21, 2022, according to his COVID-19 inoculation card.

WARNING – GRAPHIC PHOTO


 

He developed ‘Stevens-Johnson Syndrome’ days after taking the second dose.

As stated by Mayo Clinic:

Stevens-Johnson syndrome (SJS) is a rare, serious disorder of the skin and mucous membranes. It’s usually a reaction to medication that starts with flu-like symptoms, followed by a painful rash that spreads and blisters. Then the top layer of affected skin dies, sheds and begins to heal after several days.

Stevens-Johnson syndrome is a medical emergency that usually requires hospitalization. Treatment focuses on removing the cause, caring for wounds, controlling pain and minimizing complications as skin regrows. It can take weeks to months to recover.

A more severe form of the condition is called toxic epidermal necrolysis (TEN). It involves more than 30% of the skin surface and extensive damage to the mucous membranes.

COVID VACCINE INJURIES reported (translated):

He had a reaction three days after his 2nd Pfizer dose. He had hives all over his body, and has been in two different hospitals since. He’s currently in a children’s hospital in Lima, being treated in the burn unit for his skin condition.

He is progressively getting worse.

The father didn’t know the vaccine was experimental, and was all but forced into giving it to his son as there was the threat of him not being able to attend classes without it.

His sight is suffering and he needs an operation currently because he cannot urinate.

*Source – COVID VACCINE INJURIES*

Per Pfizer’s released documents, Stevens-Johnson Syndrome is a potential side effect.

The NIH website published a case study of Stevens-Johnson Syndrome following the Pfizer COVID-19 jab in July 2021:

We report one potential complication of the Pfizer COVID-19 vaccine: a known case of Stevens-Johnson syndrome (SJS) that occurred after the second dose of the Pfizer COVID-19 vaccine alone without exposure to any other drug. Despite the initial severe adverse reaction, the patient showed a full recovery. Although SJS can be associated with COVID-19 vaccination, it is rare, and the benefits of receiving the vaccination outweigh the potential harms.

Another NIH-published case study involved a 60-year-old male:

Steven‐Johnson syndrome (SJS) is a severe cutaneous adverse drug reaction. Its occurrence due to vaccines is scant.1 We report a case of SJS caused by COVID‐19 vaccine in an adult.

A 60‐year‐old male presented with complaints of fever, oral ulceration and skin rash three days after the first dose of COVID‐19 vaccine, for which he visited a local physician and was prescribed paracetamol and levocetrizine, inspite of which the symptoms were not controlled and gradually the rashes became generalised in distribution.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

Thanks for sharing!